Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 106, NWS Tulsa, OK

May 20, 2013Rogers County, Tulsa County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at May 20, 2013, 11:15 PM CDT for Rogers County, Tulsa County, Oklahoma. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 20, 2013, 11:15 PM CDT (04:15 UTC)
Expired
May 21, 2013, 12:00 AM CDT
In force
45 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

Counties Rogers County, OK, Tulsa County, OK

The radar

The Tulsa radar (KINX), 26 km from the middle of the area, began a volume at 04:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lamont, OK (KLMN), launched 00:00Z, 4.3 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lamont, OK at 00:00Z on 2013-05-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 202 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lamont, OK at 00:00Z on 2013-05-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 36 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
202 J/kg
Mixed-layer CIN
-110 J/kg
Mixed-layer LCL
1903 m above ground
0-6 km bulk shear
73 kt
0-1 km storm-relative helicity
36 m²/s²
0-3 km storm-relative helicity
129 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

351 
WUUS54 KTSA 210415
SVRTSA
OKC131-143-210500-
/O.NEW.KTSA.SV.W.0106.130521T0415Z-130521T0500Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
1115 PM CDT MON MAY 20 2013

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL ROGERS COUNTY IN NORTHEAST OKLAHOMA...
  NORTHEASTERN TULSA COUNTY IN NORTHEAST OKLAHOMA...

* UNTIL MIDNIGHT CDT

* AT 1114 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 3 MILES NORTH OF
  OWASSO...MOVING EAST AT 30 MPH.

  STORM HAZARDS INCLUDE...
  QUARTER SIZE HAIL...
  WIND GUSTS TO 60 MPH...

* SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  CLAREMORE...FOYIL AND CHELSEA.

THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 245 AND 259.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE OUTDOORS SHOULD MOVE INSIDE A STURDY BUILDING. STAY AWAY FROM
WINDOWS AND DOORS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3656 9543 3626 9545 3627 9588 3636 9592
TIME...MOT...LOC 0415Z 254DEG 27KT 3631 9583

$$

LACY
2 follow-up statements
306 
WWUS54 KTSA 210424
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1124 PM CDT MON MAY 20 2013

OKC143-210434-
/O.CAN.KTSA.SV.W.0106.000000T0000Z-130521T0500Z/
TULSA OK-
1124 PM CDT MON MAY 20 2013

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN TULSA COUNTY IS
CANCELLED...

THE STORM THAT PROMPTED THE WARNING HAS EXITED TULSA COUNTY. 
THEREFORE...THE WARNING FOR TULSA COUNTY WILL BE CANCELLED.

LAT...LON 3656 9543 3626 9545 3627 9581 3639 9582
      3640 9579 3641 9579
TIME...MOT...LOC 0424Z 251DEG 30KT 3635 9577

$$

OKC131-210500-
/O.CON.KTSA.SV.W.0106.000000T0000Z-130521T0500Z/
ROGERS OK-
1124 PM CDT MON MAY 20 2013

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT
FOR CENTRAL ROGERS COUNTY...

AT 1122 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES WEST OF
CLAREMORE...MOVING EAST AT 35 MPH.

STORM HAZARDS INCLUDE...
QUARTER SIZE HAIL...
WIND GUSTS TO 60 MPH...

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
CLAREMORE...FOYIL...BUSHYHEAD AND CHELSEA.

THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 245 AND 259.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE OUTDOORS SHOULD MOVE INSIDE A STURDY BUILDING. STAY AWAY FROM
WINDOWS AND DOORS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3656 9543 3626 9545 3627 9581 3639 9582
      3640 9579 3641 9579
TIME...MOT...LOC 0424Z 251DEG 30KT 3635 9577

$$

LACY
035 
WWUS54 KTSA 210434
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1134 PM CDT MON MAY 20 2013

OKC131-210444-
/O.CAN.KTSA.SV.W.0106.000000T0000Z-130521T0500Z/
ROGERS OK-
1134 PM CDT MON MAY 20 2013

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL ROGERS COUNTY IS
CANCELLED...

THE THUNDERSTORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE
SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED.

LAT...LON 3656 9543 3626 9545 3627 9581 3639 9582
      3640 9579 3641 9579
TIME...MOT...LOC 0434Z 251DEG 30KT 3637 9567

$$

LACY

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 20, 7:20 PM CDT, 3 hours 55 minutes earlier.

Area forecast discussion, May 20, 7:20 PM CDT, 3 hours 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
720 PM CDT MON MAY 20 2013

.DISCUSSION...

THE 00Z TAF DISCUSSION IS INCLUDED BELOW.

&&

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.
THUNDERSTORMS WILL BE THE MAIN AVIATION CONCERN THRU MUCH OF THE
PERIOD...WITH LOW CIGS THEN BECOMING A CONCERN DURING THE MORNING
ON TUESDAY. THUNDERSTORM CONCERN WILL SHIFT SOUTHEAST TOWARD KFSM
ON TUESDAY AFTERNOON AS THE WEAK COLD FRONT SLOWLY SLIDES IN THAT
DIRECTION. CIGS/VSBYS WILL BE REDUCED DOWN TO AS LOW AS IFR IN ANY
TSRA THAT AFFECTS AIRPORTS DIRECTLY. MORNING CIGS SHOULD BE IN THE
MVFR RANGE AS WELL.

LACY

&&

.PREV DISCUSSION... /ISSUED 330 PM CDT MON MAY 20 2013/

DISCUSSION...
AND HERE WE GO AGAIN...SEVERE STORMS EXPLODING ALONG FRONT
SITUATED FROM OSAGE COUNTY TO WEST OF OKC METRO WITH INTERSECTING
DRY LINE OVER FAR SW OK. STORMS SOUTHWEST OF OKC RAPIDLY BECAME
TORNADIC SUPERCELLS AND THREAT OF THAT EXTENDS OVER MOST OF
EASTERN OK THIS AFTERNOON AND EVENING. STORMS HAVE ALSO BEGUN TO
FORM OVER OSAGE/PAWNEE AND WILL CONTINUE TO INTENSIFY. SEVERE
WEATHER COVERAGE WILL BE MUCH MORE WIDESPREAD WITH THIS ROUND AND
ALL MODES AGAIN POSSIBLE.

CONCERN LATER TONIGHT TURNS TO FLASH FLOODING POTENTIAL AS STORMS
SPREAD EAST AND LIKELY INCREASE IN COVERAGE THROUGH THE EVENING
AIDED BY STRONG MOISTURE TRANSPORT AND LOW LEVEL JET. MODELS HAVE
REMAINED FAIRLY CONSISTENT IN TARGETING AN AREA FROM CENTRAL OK
THROUGH NORTHWEST AR WITH THE HEAVIEST SWATH OF PRECIP...THOUGH
WITH SOME OBVIOUS DIFFERENCES IN PLACEMENT OF HIGHEST QPF. ENOUGH
CONSENSUS EXISTS WITH SHIFTING THE HEAVY RAIN THREAT SOUTH OF I-44
BY TUESDAY THAT FLASH FLOOD WATCH WILL BE CARRIED ONLY FOR
TONIGHT. AREAS TO THE SOUTH WILL LIKELY SEE SOME DEGREE OF THREAT
CONTINUING AT LEAST INTO TUESDAY MORNING.

A POTENTIAL ISSUE HERE IS A STRONG PIECE OF SHORTWAVE ENERGY THAT
WILL ROTATE AROUND THE TROUGH AND INTO TX/OK TUESDAY AFTERNOON.
THIS MAY SERVE TO ENHANCE THUNDERSTORM COVERAGE NORTH OF THE FRONT
AND CONTINUE THE HEAVY RAIN POTENTIAL MUCH OF THE DAY IN THE SAME
GENERAL AREA THAT WILL BE TARGETED TONIGHT. GFS IS THE AGGRESSIVE
MODEL IN THIS SOLUTION BUT DOES HAVE SOME SUPPORT FROM THE 12Z
ECMWF AND CANADIAN. GIVEN THE NATURE OF THE AIRMASS...SEVERAL
INCHES OF RAIN APPEAR LIKELY BEFORE ALL IS SAID AND DONE. SEVERE
WEATHER POTENTIAL WILL BE FOCUSED MORE OVER SE OKLAHOMA TUESDAY
AFTERNOON...THE MOST SIGNIFICANT LIKELY JUST TO OUR SOUTHEAST.

BOUNDARY SHOULD PUSH FAR ENOUGH SOUTH TO PUSH ANY THUNDERSTORMS
SOUTH OF THE AREA WEDNESDAY WITH POTENTIAL FOR BOUNDARY TO RETURN
NORTH THURSDAY/FRIDAY. PATTERN LOOKS EARLY SUMMER LIKE AND WITH
RIDGE AXIS MAINLY TO OUR WEST...COULD SEE SOME OVERNIGHT MCS
ACTIVITY LATE IN THE WEEK.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   64  76  57  82 /  80  60  10  10
FSM   70  77  60  84 /  80  90  70  10
MLC   70  76  56  85 /  80  80  20  10
BVO   60  77  50  80 /  70  40  10  10
FYV   65  74  53  78 /  90  80  60  10
BYV   64  75  56  79 /  90  90  70  10
MKO   67  76  56  82 /  90  80  20  10
MIO   63  76  54  80 /  80  70  30  10
F10   68  76  57  82 /  90  60  10  10
HHW   70  81  63  86 /  70  80  70  10

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 PM TUESDAY FOR OKZ058-OKZ062-OKZ063-
     OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-OKZ071-OKZ072-
     OKZ073-OKZ074-OKZ075-OKZ076.

     FLASH FLOOD WATCH UNTIL 7 AM TUESDAY FOR OKZ054-OKZ055-OKZ056-
     OKZ057-OKZ059-OKZ060-OKZ061-OKZ064.

AR...FLASH FLOOD WATCH UNTIL 7 PM TUESDAY FOR ARZ001-ARZ002-ARZ010-
     ARZ011-ARZ019-ARZ020-ARZ029.

&&

AVIATION...30
Hazardous weather outlook, May 20, 10:05 PM CDT, 1 hour 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
1005 PM CDT MON MAY 20 2013

ARZ001-002-010-011-019-020-029-OKZ049-053>076-211000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
1005 PM CDT MON MAY 20 2013

...SEVERE WEATHER ONGOING ACROSS SOUTHEAST OKLAHOMA AND WEST CENTRAL
ARKANSAS...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE... REST OF TONIGHT.

TORNADO.
	RISK...CRITICAL.
	AREA...WEST CENTRAL ARKANSAS
        ONSET....ONGOING...DECREASING RISK AFTER MIDNIGHT.

SEVERE THUNDERSTORM.
	RISK...CRITICAL.
	AREA...SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS.
        ONSET...ONGOING...DECREASING RISK AFTER MIDNIGHT.

SIGNIFICANT WINDS.
	RISK...SIGNIFICANT.
	AREA...EASTERN OKLAHOMA.
	ONSET...ONGOING.

FLASH FLOOD.
	RISK...ELEVATED.
        AREA...LOCATIONS NORTH OF INTERSTATE 40.
        ONSET...LATE TONIGHT.

HEAVY RAIN.
        RISK...SIGNIFICANT.
	AREA...PARTS OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
        ONSET...ONGOING.

        AREA AT GREATEST RISK...LOCATIONS NORTH OF I-40.

DISCUSSION...
SEVERE STORMS CONTINUE ACROSS WEST CENTRAL ARKANSAS AND SOUTHEAST
OKLAHOMA. TORNADOES...HAIL UP TO BASEBALL SIZE AND AND WIND GUSTS TO
80 MPH WILL CONTINUE...HOWEVER THE SEVERE WEATHER RISK WILL BEGIN TO
DIMINISH AFTER MIDNIGHT.

A PERIOD OF NON CONVECTIVE WIND GUSTS WILL CONTINUE ACROSS PARTS OF
EASTERN OKLAHOMA...WHERE GUSTS TO 65 MPH WILL BE POSSIBLE THROUGH
MIDNIGHT. SEE /OKCNPWTSA/ FOR DETAILS.

ADDITIONALLY...HIGH MOISTURE CONTENT WILL POSE A HEAVY RAIN AND
POSSIBLE FLASH FLOODING RISK WITH REDEVELOPING STORMS OVERNIGHT.
THE GREATEST THREAT TONIGHT APPEARS TO BE NORTH OF INTERSTATE 40.
POTENTIAL FOR LOCALIZED FLASH FLOODING EXISTS WITH THE HIGHEST
RAINFALL RATE STORMS.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK EXPECTED.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
TUESDAY...SEVERE THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL.
WEDNESDAY...NO HAZARDS.
THURSDAY THROUGH SATURDAY...THUNDERSTORM POTENTIAL.
SUNDAY...NO HAZARDS.

EXTENDED DISCUSSION...
THE SEVERE WEATHER RISK TUESDAY AND TUESDAY NIGHT IS EXPECTED TO
MAINLY ACROSS SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS...AND
WILL AGAIN INCLUDE THE THREAT FOR FLOODING. AFTER A BRIEF BREAK ON
WEDNESDAY...LOW THUNDERSTORM CHANCES RETURN THURSDAY THROUGH
SATURDAY.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Special weather statement, May 20, 9:21 PM CDT, 1 hour 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
921 PM CDT MON MAY 20 2013

ARZ011-019-020-210245-
CRAWFORD AR-FRANKLIN AR-MADISON AR-
921 PM CDT MON MAY 20 2013

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 945 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHWEST ARKANSAS
     NORTHEASTERN CRAWFORD AND SOUTHERN MADISON

IN WEST CENTRAL ARKANSAS
     NORTHERN FRANKLIN

AT 922 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER FERN...MOVING
NORTHEAST AT 40 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THIS
STORM INCLUDE...PARADISE...TAFT...BIDVILLE...JETHRO...MOUNTAIN TOP...
FERN...BARNES...TURNERS BEND...CASS...REDDING...PETTIGREW...BRASHEARS
AND DUTTON.

THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3576 9353 3576 9369 3560 9369 3558 9404
      3572 9409 3581 9382 3583 9352 3582 9351
      3577 9351
TIME...MOT...LOC 0222Z 247DEG 34KT 3567 9396
Local storm report, May 20, 10:03 PM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1003 PM CDT MON MAY 20 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0948 PM     TSTM WND DMG     4 SW OZARK              35.45N 93.88W
05/20/2013                   FRANKLIN           AR   EMERGENCY MNGR

            TREES DOWN

&&

SFP
Local storm report, May 20, 10:19 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1019 PM CDT MON MAY 20 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0713 PM     TSTM WND DMG     SPRINGDALE              36.19N 94.13W
05/20/2013                   WASHINGTON         AR   BROADCAST MEDIA

            *** 1 FATAL *** DEBRIS STRUCK VEHICLE.

&&

KAH
Special weather statement, May 20, 10:25 PM CDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1025 PM CDT MON MAY 20 2013

OKZ054-055-060-061-210400-
OSAGE OK-ROGERS OK-TULSA OK-WASHINGTON OK-
1025 PM CDT MON MAY 20 2013

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1100 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     SOUTHEASTERN OSAGE...NORTHERN ROGERS...NORTHERN TULSA AND
     SOUTHERN WASHINGTON

AT 1025 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 3 MILES SOUTHWEST OF OOLOGAH TO 11 MILES SOUTHWEST OF
SPERRY...MOVING EAST AT 25 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THESE STORMS INCLUDE...TULSA...OOLOGAH...TALALA...OWASSO...
SPERRY...SKIATOOK...COLLINSVILLE AND VERA.

THESE STORMS WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL. RESIDENTS
IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER
ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3638 9548 3617 9615 3626 9621 3659 9571
TIME...MOT...LOC 0325Z 251DEG 21KT 3643 9573 3623 9613
Local storm report, May 20, 10:50 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1050 PM CDT MON MAY 20 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0727 PM     TORNADO          5 N PADEN               35.58N 96.57W
05/19/2013                   OKFUSKEE           OK   NWS STORM SURVEY

            EF1 TORNADO DEVELOPED NORTH NORTHEAST OF PRAGUE IN
            LINCOLN COUNTY AND MOVED NORTHEAST...DISSIPATING WEST OF
            WELTY IN OKFUSKEE COUNTY. NUMEROUS TREES WERE SNAPPED OR
            UPROOTED AND BARNS WERE DESTROYED. RATING BASED ON THIS
            DAMAGE IS EF-1.

&&

EJC
Special weather statement, May 20, 10:55 PM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1055 PM CDT MON MAY 20 2013

OKZ055-060-061-210430-
ROGERS OK-TULSA OK-WASHINGTON OK-
1055 PM CDT MON MAY 20 2013

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1130 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     NORTHERN ROGERS...NORTHERN TULSA AND WASHINGTON

AT 1056 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER
COLLINSVILLE...MOVING NORTHEAST AT 45 MPH. SOME LOCATIONS THAT WILL
BE AFFECTED BY THIS STORM INCLUDE...OOLOGAH...TALALA...COLLINSVILLE
AND VERA.

THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.

LAT...LON 3650 9544 3633 9581 3636 9595 3658 9582
TIME...MOT...LOC 0356Z 232DEG 37KT 3637 9585

LACY

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 20, 7:04 PM CDTTornado WarningTSALatimer, Pittsburg, Pushmataha41 min
May 20, 7:23 PM CDTSevere Thunderstorm WarningTSAAdair, Haskell, LeFlore, Sequoyah67 min
May 20, 7:31 PM CDTTornado WarningTSASequoyah44 min
May 20, 7:50 PM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, LeFlore, Pittsburg, Pushmataha, Sequoyah70 min
May 20, 7:57 PM CDTSevere Thunderstorm WarningTSASequoyah63 min
May 20, 8:02 PM CDTSevere Thunderstorm WarningTSAHaskell, LeFlore, Sequoyah58 min
May 20, 8:07 PM CDTSevere Thunderstorm WarningTSAChoctaw, Latimer, Pittsburg, Pushmataha68 min
May 20, 8:18 PM CDTSevere Thunderstorm WarningTSALeFlore, Sequoyah57 min
May 20, 8:21 PM CDTHigh Wind WarningTSAMcIntosh, Muskogee, Pittsburg4 hr
May 20, 8:30 PM CDTTornado WarningTSAHaskell, Latimer, LeFlore, Sequoyah60 min
May 20, 8:34 PM CDTRiver Flood WarningTSAOttawa61 hr
May 20, 8:52 PM CDTTornado WarningTSAHaskell, LeFlore, Sequoyah38 min
May 20, 8:57 PM CDTSevere Thunderstorm WarningTSAChoctaw, Latimer, LeFlore, Pushmataha63 min
May 20, 10:13 PM CDTTornado WarningTSAChoctaw, Pushmataha47 min
May 20, 10:25 PM CDTSpecial Weather StatementTSARogers35 min
May 20, 10:55 PM CDTSpecial Weather StatementTSARogers35 min
May 20, 11:12 PM CDTAreal Flood AdvisoryTSARogers, Tulsa2 hr
May 20, 11:36 PM CDTSpecial Weather StatementTSAPittsburg24 min
May 20, 11:50 PM CDTSevere Thunderstorm WarningTSAPittsburg25 min
May 20, 11:56 PM CDTSevere Thunderstorm WarningTSALeFlore34 min
May 21, 12:14 AM CDTSpecial Weather StatementTSAPittsburg31 min
May 21, 12:45 AM CDTSpecial Weather StatementTSAPittsburg30 min
May 21, 1:12 AM CDTSpecial Weather StatementTSAPittsburg33 min
May 21, 1:23 AM CDTSpecial Weather StatementTSAPittsburg37 min
May 21, 1:32 AM CDTSevere Thunderstorm WarningTSAPittsburg43 min
May 21, 1:35 AM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, Pittsburg40 min
May 21, 2:11 AM CDTAreal Flood AdvisoryTSAPittsburg2 hr
May 21, 2:17 AM CDTSpecial Weather StatementTSALeFlore28 min
May 21, 2:23 AM CDTSpecial Weather StatementTSALatimer, LeFlore52 min
May 21, 2:45 AM CDTSpecial Weather StatementTSALeFlore45 min
May 21, 6:44 AM CDTFlash Flood WarningTSAHaskell, Latimer, LeFlore, McIntosh, Muskogee, Pittsburg and 1 more6 hr
May 21, 8:55 AM CDTFlash Flood WarningTSALatimer, LeFlore, Pittsburg, Pushmataha4 hr
May 21, 9:30 AM CDTSpecial Weather StatementTSAMayes, Muskogee, Rogers, Wagoner60 min
May 21, 10:32 AM CDTSpecial Weather StatementTSAAdair, Cherokee, Delaware, Haskell, Sequoyah58 min
May 21, 10:33 AM CDTSpecial Weather StatementTSAAdair, Cherokee, Delaware, Haskell, Sequoyah57 min
May 21, 12:15 PM CDTFlash Flood WarningTSAHaskell, Latimer, LeFlore, McIntosh, Muskogee, Pittsburg and 1 more6 hr
May 21, 12:19 PM CDTFlash Flood WarningTSALatimer, LeFlore, Pittsburg, Pushmataha6 hr
May 21, 12:57 PM CDTSpecial Weather StatementTSACreek, McIntosh, Okfuskee, Okmulgee48 min
May 21, 1:22 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Okfuskee, Okmulgee, Pittsburg38 min
May 21, 1:58 PM CDTSevere Thunderstorm WarningTSAChoctaw, Haskell, Latimer, McIntosh, Pittsburg, Pushmataha62 min
May 21, 2:01 PM CDTRiver Flood WarningTSAPushmataha40 hr
May 21, 2:30 PM CDTRiver Flood WarningTSALeFlore43 hr
May 21, 2:58 PM CDTSpecial Weather StatementTSAChoctaw, Haskell, Latimer, LeFlore, Pushmataha62 min
May 21, 3:20 PM CDTSevere Thunderstorm WarningTSAChoctaw, Pushmataha25 min
May 21, 5:51 PM CDTAreal Flood WarningTSAHaskell, Latimer, LeFlore, McIntosh, Muskogee, Pittsburg and 2 more24 hr

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.